MathSciNet Relay Station
MathSciNet bibliographic data
MR2554728 (2011h:22008) 22E30 (33C80 33E20)
Fernandez, Rahul N.; Varadarajan, V. S. Matrix Airy functions for compact Lie groups. Internat. J. Math. 20 (2009), no. 8, 945–977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement